I have uti symptoms but no infectionDr prescribed cipro for

Patient : I have uti symptoms but no infection.Dr prescribed cipro for three days.I stop taking my birth control pills and vitamins because I didn't want it to interfere with the antibiotics.I finish the antibiotics now I'm spotting and have diarrhea
Doctor :   Hi, Thanks for the query. I understand your concern. Stopping the birth control pills can lead to withdrawal ble eding. And diarrhea is a common side effect of ciprofloxacin. After stopping the ciprofloxacin diarrhea may decrease soon. If persists better to take antidiarrheal drugs with your doctor's advice. After regularization of birth control pills intake intermenstrual spotting can be decreased. Take care

Related Q&A

Q: I am taking Cerazette and taking birth control as the first time. I accidentally start the first pill from the bottom...

Q: When taking POP birth control norethindrone how close to the time you are supposed to take it can it still be effecti...

Q: I've noticed my stomach has been gurgling since the last time i had sex they day after my period ended. I am on birth...

Q: I've been taking junel birth control. I just finish my first pack and now this week I'm on withdrawal bleeding. But i...

Q: Is it ok to take brith control after labral reconstruction surgery?

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews